I was taken straight off escitalapram and had really bad withdrawals. I have been on cymbalta for 7 weeks my depression is lifting but not the anxity does that take longer. How long did it take to feel the full effects please.
I felt relief in less than 3 weeks, and I have been on and off of Cymbalta for years. I would consider talking to your doctor about changing your dosage, adding another medication like Abilify or Seroquel, or changing your medicine all together. My doctor ended up giving me the maximum dosage in combination with Abilify 15mg and Wellbutrin 300mg in order to curb some of my depression.
Who are you seeing for your psychiatric issues? Hopefully a good psychiatrist and not ur family doc. When I switched to Cymbalta 60 mg a day, I felt human again in two weeks. I can't imagine why ur psychiatrist isn't giving u Klonopin along with ur SNRI (Cymbalta). There is no reason for u to suffer.
Cymbalta has some anti-anxiety properties, but, after reading ur question, I would not wait one more minute. Jeez ... some docs seem to want to torture us.
Sweetie, get help with ur anxiety issues.
Write back and let me know how u r doing... please.
Hello twiglet. I'm going to guess that you're on 60mg of cymbalta. I'd ask your doctor to up the dose to 90. I rather not recommend a anxiety medication because it will most always when interacting with a drug such as cymbalta, you'll become more sedated, but also lathargic and then you'll find yourself out of one issue (call it that) and into another one. You'll be feeling more tukkered out. Thats why I suggest the increase, to 90mg. If you find theres no relief, you always have the option to take an anti-anxiety drug/medication. Very best to you,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2011 • 4 answers
Updated 23 Jul 2013 • 2 answers
Updated 17 Feb 2014 • 3 answers
Updated 26 Dec 2017 • 2 answers
Updated 12 Apr 2016 • 2 answers